ISOZAKI Yasuki

FacultyArts and Sciences
PositionProfessor
Last Updated :2021/07/06

Profile

Degree

  • 1994/03
  • 2002/12

Campus Career

  • 2011/04-2016/12, Kyoto Institute of Technology, Associate Professor
  • 2017/01-, Kyoto Institute of Technology, Professor
  • Educational Activities

    Syllabus

    Display

    Research Activities

    Papers

    • The first hitting time of the integers by symmetric Levy processes
      Author : Yasuki Isozaki
      Journal : Stochastic Processes and their Applications
      Publication Date : 2019/05
      Volume,Number,Page : Vol.129, pp. 1782-1794
    • First hitting time of the integer lattice by symmetric stable processes
      Author : 磯﨑 泰樹
      Journal : Statistics and Probability Letters
      Publication Date : 2015/03
      Volume,Number,Page : 98
    • Fractional order error estimate for the renewal density
      Author : Yasuki ISOZAKI
      Journal : J. Math. Soc. Japan
      Publication Date : 2016/01
      Volume,Number,Page : 68, 31--49
    • A characterization of the Brownian ratchet by a Skorohod-type equation
      Author : 磯﨑 泰樹, 糸本 昌彦
      Journal : 京都工芸繊維大学 学術報告書
      Publication Date : 2014/08
      Volume,Number,Page : 7
    • A property of the Fourier transform of probability measures on the real line related to the renewal theorem
      Author : Yasuki ISOZAKI
      Journal : Proceedings of the Japan Academy, Ser.A
      Publication Date : 2012/11
      Volume,Number,Page : 88, 152
    • Hitting of a line or a half-line in the plane by two-dimensional symmetric stable Levy processes
      Author : Yasuki ISOZAKI
      Journal : Stochastic Processes and their Applications
      Publication Date : 2011/06
      Volume,Number,Page : 121・1749
    • Hitting of a line by two-dimensional symmetric stable L'evy processes: an approach based on modified resolvents
      Author : Yasuki ISOZAKI
      Journal : Suurikaisekikenkyuusho-kokyuroku. "Stochastic Analysis of Jump Processes and Related Topics"
      Publication Date : 2010/01
      Volume,Number,Page : 1672・159
    • An asymptotic estimate for the hitting time of a half-line by two-dimensional Brownian motion
      Author : Yasuki ISOZAKI
      Journal : Journal of Mathematics of Kyoto University
      Publication Date : 2009/06
      Volume,Number,Page : 49・603
    • Fluctuation identities applied to the hitting time of a half-line in the plane
      Author : Yasuki ISOZAKI
      Journal : Journal of Theoretical Probability
      Publication Date : 2009/02
      Volume,Number,Page : 22・57


    © Kyoto Institute of Technology, © Media Fusion Co., Ltd.